Top 8 Advil Sinus Congestion and Pain – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

20 Coated Tablets, Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl

#ad
Advil Respiratory #ad - Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms.

Hsa and fsa eligible product. Nighttime or daytime sinus medicine for adults and children 12 years and older. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief. One package of 20 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height4.5 Inches
Length4.5 Inches
Weight0.06 Pounds
Width4 Inches
Part Number250465
Model305730199216

2. Advil Respiratory

#ad

Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count

#ad
Advil Respiratory #ad - Advil congestion relief also treats the pain associated with colds and allergies. Easy to carry with you, travel size packs. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms.

Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief. Hsa and fsa eligible product. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. Nighttime or daytime sinus medicine for adults and children 12 years and older. Single dose packets. One package of 50 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl. Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length5.6 Inches
Weight0.29 Pounds
Width3.5 Inches
Part Number019901
Model305730199018

3. Advil Respiratory

#ad

Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen, Phenylephrine, 50 Count, HCl & Chlorpheniramine Maleate 4 mg

#ad
Advil Respiratory #ad - One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Fever Reducer and Allergy Relief with Ibuprofen, Pain Reliever, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.

200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache. Allergy and pain medicine for adults and children 12 years of age and older. Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it. Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Weight0.35 Pounds
Width5.5 Inches
Part Number305730196017
Model305730196017

4. Advil

#ad

Advil Sinus Congestion & Pain, Coated Tablets 20 ea Pack of 2

#ad
Advil #ad - Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, fever and minor body aches, headache, pains. Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg. Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets. The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms. Non-drowsy formula re-opens your airways by const- ricting the blood vessels in the nose and sinuses.
BrandAdvil #ad
ManufacturerAdvil #ad
Part NumberES4563
ModelES4563

5. Advil

#ad

Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate, 20 Coated Tablets

#ad
Advil #ad - One bottle of 20 coated tablets of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.

For use by people 12 years of age and older. Cold medicine for adults available in easy-to-take coated tablet form. Hsa and fsa eligible product. Uniquely formulated to fight common cold and flu symptoms, sneezing, fever, headache, sinus pressure, providing nasal congestion, nasal swelling, body aches and runny nose relief. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Take one tablet every four hours while symptoms persist.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height3.25 Inches
Length0.72 Inches
Width4.25 Inches
Part NumberB07CVZL5P3
Model305730190206

6. Advil

#ad

Advil Allergy & Congestion Relief 20 Coated Tablets

#ad
Advil #ad - Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. Active ingredients chlorpheniramine maleate 4 mg, Ibuprofen 200 mg NSAID, and Phenylephrine HCI 10 mg. One pill dose to tackle the toughest allergy and congestion symptoms. Otc relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache. Includes 20 one tablet dose packets of Advil Allergy & Congestion Relief, individually-wrapped coated tablets.
BrandAdvil #ad
ManufacturerAdvil #ad
Part Number427330

7. Advil

#ad

Coated 144 ct Caplets + 2 ct. Sample of Advil PM, Advil Dual Action with Acetaminophen and Ibuprofen for 8 Hour Pain Relief

#ad
Advil #ad - Pain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnight. Advil dual action is the first pain relief medication with a combination of acetaminophen and ibuprofen.

Advil dual action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals. Advil pm caplets provide sleeplessness relief by combining the selling ibuprofen brand, and the selling sleep medicine, with 400 mg ibuprofen, with 76 mg diphenhydramine citrate. One bottle of 144 caplets of advil Dual Action + a 2 count sample of Advil PM.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.5 Inches
Length2.5 Inches
Width5 Inches

8. Mucinex

#ad

Sinus Symptom Relief, 40 Count, Mucinex Sinus-Max Maximum Strength Day and Night

#ad
Mucinex #ad - Includes 40 caplets 24 Day caplets and 16 Night caplets. Day caplets help relieve sinus pressure, congestion and headache, plus thin and loosen mucus. Maximum strength formula. Night helps to alleviate nasal congestion, pain, sinus pressure, running nose, sneezing and control cough so you're able to get to sleep.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height2.91 Inches
Length1.38 Inches
Width4.72 Inches